ICD-10 Diagnosis Code T44.6X1

Poisoning by alpha-adrenocpt antagonists, accidental

Diagnosis Code T44.6X1

ICD-10: T44.6X1
Short Description: Poisoning by alpha-adrenocpt antagonists, accidental
Long Description: Poisoning by alpha-adrenoreceptor antagonists, accidental (unintentional)
This is the 2017 version of the ICD-10-CM diagnosis code T44.6X1

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Drugs primarily affecting the autonomic nervous system (T44)

Information for Medical Professionals

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Index of Diseases and Injuries
References found for the code T44.6X1 in the Index of Diseases and Injuries:

Previous Code
Previous Code T44.6X
Next Code
T44.6X1A Next Code